# SDR DALA2023092007749

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 47,690 hours, 23,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 MISSING SNUBBER PIN EXTENSION AT 4L DOOR. CORRECTIVE ACTION SUMMARY OF NRC 00096: ROTARY SNUBBER WAS REMOVED PER B757-200 AMM 52-11-10 AND REPLACED BY SERVICEABLE ROTARY SNUBBER PER B757-200 AMM 52-11-10 AND DOOR ADJUSTEMENT MUST BE PERFORMED WITH UNDER AMDS 2040-0191-4L. (2975922)
